| Catalog Number |
ECR45M |
| Medical Device Problem Code |
Difficult or Delayed Separation (4044)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4), date sent: 03/26/25 d4: batch #unk attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A manufacturing record evaluation was performed for the finished device ecr45m with lot number 879a90; and no non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that during a lung resection procedure, it was observed that the cartridge base was loose.Changed to a new one to complete the procedure.There was no patient consequence nor surgical delay reported.No additional information provided.
Additional Manufacturer Narrative
(b)(4).Date sent: 04/22/2025.D4: batch #813a54.D4, h4: expiration date, udi and device manufacture date corrected.Investigation summary- the product was returned for evaluation.Visual inspection was conducted on the returned reload.Visual analysis of the returned sample determined that one ecr45m reload was received unfired along with its opened packaging with the one-piece sled detached and not returned making it nonfunctional.No functional test was performed due to the condition of the reload.It is possible that when removing the staple retainer in an upward and distal to proximal sliding manner prior to loading the reload into the device can eject the sled from the proximal end of the reload.The ifu instruct the user to leave the staple retainer in position until the reload is loaded into the device.Please reference the instruction for use for more information.A manufacturing record evaluation was performed for the finished device batch number 813a54, and no non-conformances were identified.As part of ethicon endo surgery¿s quality process, all devices are manufactured, inspected, and released to approved specifications.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.